# SDR ASAA0873651

- Difficulty date: October 1, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR SILL AT BS 807 TO BS 847 RBL 25 CORROSION FOUND.  AFT CARGO PIT DOOR SILL CORROSION BLENDED OUT.  BLEND AREA FOUND TO BE BEYOND LIMIT.  NEW PART INSTALLED IAW B737 700 SRM 51 40 02.
